BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Polynomial-time separation of Enhanced Reverse Multistar inequalities

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Juan-José Salazar-González (Author)

Date of Publication
2013-05

Where published
Operations Research Letters

Publication Identifiers
ISSN - 0167-6377

Publisher
Elsevier BV

Volume
41
Number
3

Number of pages
3
Starting page
294
Last page
297

Document Identifiers
DOI - https://doi.org/10.1016/j.orl.2013.03.001
URL - http://dx.doi.org/10.1016/j.orl.2013.03.001


Export

APA
Luis Gouveia, Juan-José Salazar-González, (2013). Polynomial-time separation of Enhanced Reverse Multistar inequalities. Operations Research Letters, 41, 294-297. ISSN 0167-6377. eISSN . http://dx.doi.org/10.1016/j.orl.2013.03.001

IEEE
Luis Gouveia, Juan-José Salazar-González, "Polynomial-time separation of Enhanced Reverse Multistar inequalities" in Operations Research Letters, vol. 41, pp. 294-297, 2013. 10.1016/j.orl.2013.03.001

BIBTEX
@article{45022, author = {Luis Gouveia and Juan-José Salazar-González}, title = {Polynomial-time separation of Enhanced Reverse Multistar inequalities}, journal = {Operations Research Letters}, year = 2013, pages = {294-297}, volume = 41 }